Repository of the Academy's Library

Items where Author is "Vértesi, Vera"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 2.

Article

Stipsicz, András and Vértesi, Vera (2009) On invariants for Legendrian knots. PACIFIC JOURNAL OF MATHEMATICS, 239 (1). pp. 157-177. ISSN 0030-8730

Monograph

Stipsicz, András and Juhász, András and Lippner, Gábor and Némethi, András and Szilárd, Ágnes and Szőke, Róbert and Szűcs, András and Tóth, Árpád and Vértesi, Vera (2009) Szingularitások vizsgálata és holomorf geometria = Study of singularities and holomorphic geometry. Project Report. OTKA.

This list was generated on Fri Apr 18 10:11:17 2014 CEST.